Alert archive / Maine / Tornado Warnings in 2007

Tornado Warning 1, NWS Caribou, ME

August 3, 2007Aroostook County, Maine

NWS Caribou, ME issued this tornado warning at Aug 3, 2007, 12:24 PM EDT for Aroostook County, Maine. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2007, 12:24 PM EDT (16:24 UTC)
Expired
Aug 3, 2007, 1:00 PM EDT
In force
36 min
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 108 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 12:28 PM EDTTSTM WND DMGNew Sweden, METREES BLOWN DOWN.
Aug 3, 12:32 PM EDTTSTM WND GST 62Caribou, ME
Aug 3, 12:36 PM EDTTSTM WND DMGLimestone, METREE BLOWN DOWN OFF OF ROUTE 89.
Aug 3, 12:43 PM EDTTSTM WND GST 50Caribou, ME
Aug 3, 1:00 PM EDTTSTM WND DMGCaribou, MEHOUSE SIDING AND ROOF DAMAGE. TREES DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 4.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KCAR 031624
TORCAR
MEC003-031700-
/O.NEW.KCAR.TO.W.0001.070803T1624Z-070803T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
1224 PM EDT FRI AUG 3 2007

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITIES OF...VAN BUREN...PORTAGE...CARIBOU...

* UNTIL 100 PM EDT...

* AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF
  PORTAGE...MOVING EAST AT 65 MPH.

* THE TORNADO WILL BE NEAR...
  PORTAGE BY 1230 PM EDT...
  WOODLAND BY 1245 PM EDT...
  6 MILES NORTH OF CARIBOU BY 1250 PM EDT...
  LORING BY 1255 PM EDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

LAT...LON 4685 6882 4668 6872 4694 6766 4730 6799

$$

NOUHAN
2 follow-up statements
000 
WWUS51 KCAR 031636
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1236 PM EDT FRI AUG 3 2007

MEC003-031700-
/O.CON.KCAR.TO.W.0001.000000T0000Z-070803T1700Z/
AROOSTOOK ME-
1236 PM EDT FRI AUG 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHEASTERN AROOSTOOK COUNTY...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 23 MILES SOUTHWEST OF
WOODLAND...OR ABOUT 7 MILES SOUTH OF PORTAGE...MOVING EAST AT 65 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

LAT...LON 4694 6859 4682 6846 4693 6772 4730 6799

$$

NOUHAN
000 
WWUS51 KCAR 031641
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1239 PM EDT FRI AUG 3 2007

MEC003-031700-
/O.CON.KCAR.TO.W.0001.000000T0000Z-070803T1700Z/
AROOSTOOK ME-
1239 PM EDT FRI AUG 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHEASTERN AROOSTOOK COUNTY...

AT 1236 PM EDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED 20
MILES SOUTHWEST OF WOODLAND...OR ABOUT 7 MILES SOUTHEAST OF
PORTAGE...MOVING EAST-NORTHEAST AT 35 MPH. IN ADDITION...NICKEL
SIZE HAIL AN DAMAGING STRAIGHT LINE WINDS ARE POSSIBLE WITH THIS
STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STOCKHOLM...NEW SWEDEN...VAN BUREN AND LORING.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

LAT...LON 4694 6859 4682 6846 4693 6772 4730 6799

$$

VJN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this tornado warning went out at Aug 3, 3:57 AM EDT, 8 hours 27 minutes earlier.

Area forecast discussion, Aug 3, 3:57 AM EDT, 8 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
357 AM EDT FRI AUG 3 2007

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE REGION LATER THIS AFTERNOON AND SLOWLY
PRESS THROUGH THE REGION LATE TONIGHT INTO SATURDAY. HIGH PRESSURE
WILL BUILD OVER THE STATE ON SUNDAY. THE HIGH WILL SLIDE EAST OF
THE AREA MONDAY AS LOW PRESSURE APPROACHES FROM THE GREAT LAKES.
&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN FOCUS WILL BE THE POTENTIAL FOR SVR WX THIS AFTERNOON INTO
THE EVENING. SPC HAS CONTINUED THE SLIGHT RISK FOR OUR CWA.
ADDITIONAL STAFFING MOST LIKELY WILL BE NEEDED.

SHORT RANGE GUIDANCE(NAM/GFS & SPC SREF) INSTABILITY PARAMS
INDICATING AN ACTIVE DAY BY EARLY AFTERNOON INTO THE EVENING HOURS
W/PRE- FRONTAL BOUNDARY INITIATING CONVECTION AND THEN COLD FRONT
MOVING IN LATER TONIGHT. MUCAPES HIT 2500+ J/KG THIS AFTERNOON
W/LIS HITTING ABV -6. LAPSE RATES FROM H7-H5 AOA 7C/KM. KIS ABV 35
W/EHI BOTH AT 1KM AND 0-3 KM AOA 1 AND EVEN SHOWING POTENTIAL OF
APCHG 2 WHICH WOULD LEAD TO POSSIBLE SUPERCELL DEVELOPMENT. STG
UNIDIRECTIONAL SHEAR IS THERE ESP IN THE MID LEVELS (35 KTS). CWA
IS ON THE PERIPHERY OF MID-LVL CAP W/MID LVL TEMPS 6-7C. H5 TEMPS
RUNNING -10 TO -11C. SERIES OF COMPLEXES MOVING THROUGH THE NRN
END OF THE CWA LAST EVENING AND OVERNIGHT LAYING OUT OUTFLOW
BOUNDARIES WHICH COULD HELP TO ENHANCE CONVECTION TODAY. IT WON/T
TAKE MUCH ESP W/EXPECTED HEATING TO GET THINGS GOING. MORE
COMPLEXES BACK INTO QUEBEC W/COOLING TOPS MOVING ENE PER LATEST
IR/WV SATL IMAGERY. THESE COMPLEXES WILL NEED TO BE WATCHED AS
THEY MOVE INTO MAINE TODAY.

THINKING HERE IS THAT THE ACTION WILL KICK OFF OVER THE WRN AND
NRN AREAS EARLY THIS AFTERNOON AND THEN PROPAGATES INTO CNTL AND
ERN AREAS LATER THIS AFTERNOON INTO THE EVENING HOURS. KEPT THE
ENHANCED WORDING OF DAMAGING WINDS AND LARGE HAIL IN THE GRIDS
THROUGH THE EVENING AND THEN THINGS WILL WEAKEN AS AIRMASS COOLS
AND DRIES ABV 850 MBS.

ANOTHER CONCERN IS POTENTIAL FOR FLASH FLOODING GIVEN SW FLOW
THROUGH 700 MBS...PWS RUNNING ABV 1.5 INCHES AND THETA E VALUES AT
850 MBS RIGHT AT 340. LACKING INGREDIENT IS DEEP MOISTURE PROFILE
BUT CELLS MOVING OVER THE SAME AREA COULD BE CAUSE FOR CONCERN.
THEREFORE...MADE SOME AJDUSTMENTS TO QPF INTO TONIGHT TO INCREASE
ESP ACROSS THE N AND E. BOOSTED MAXES TODAY W/EXPECTED HEATING
W/MANY SITES HITTING UPPER 80S AND EVEN LOWER 90S. EXCEPTION IS
THE COAST DUE TO SSW WIND.

AIR QUALITY ALERT FROM MDEP CONTINUES TODAY FOR MEZ029 FOR OZONE
LEVELS REACHING THE UNHEALTHY LEVEL. EXPECTING THINGS TO IMPROVE
BY THE AFTERNOON W/SHOWERS AND TSTMS HELPING TO CLEAN THE AIR OUT.
&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
COLD FRONT IS EXPECTED TO MOVE ACROSS THE SOUTHERN MOST PORTION OF
THE FORECAST AREA AT THE BEGINNING OF THIS PERIOD. STRONG HIGH
PRESSURE IS EXPECTED TO BUILD INTO THE FORECAST AREA FROM THE
NORTHWEST SUNDAY THEN MOVE TO THE SOUTHEAST OF NEW ENGLAND SUNDAY
NIGHT INTO MONDAY. BASED ON THE LATEST SREF TIMING THIS LOOKS A
LITTLE SLOWER THAN THE PREVIOUS FORECAST SO HAVE MADE SOME MINOR
ADJUSTMENTS IN TIMING IN MOVING SKY AND POPS SATURDAY INTO
SATURDAY NIGHT...OTHERWISE HAVE REMAINDER OF SKY AND POP GRIDS
LOOK GOOD. FOR TEMPERATURE AND DEW POINT HAVE ADJUSTED NUMBERS
OVER THE COASTAL WATERS BASED ON NAM12. WIND GRIDS GENERATED WITH
A MAV/MET COMBINATION AND HAVE USED NAM12 WINDS DURING THE
AFTERNOON.
&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THERE ARE SOME TIMING ISSUES BETWEEN MODELS WITH REGARD TO A
SERIES OF LOW PRESSURE SYSTEMS EXPECTED TO CROSS THE AREA TUES
THROUGH THURS. SIGNIFICANT CHANGES HAVE BEEN MADE EVEN BETWEEN THE
TWO LATEST GFS MODEL RUNS. KEEPING THIS IN MIND...WENT WITH SLIGHT
CHANCE POPS FOR TUES AS FIRST LOW PULLS NORTHEAST. HIGH PRESSURE
WILL MAKE A BRIEF APPEARANCE TUE NGT BEFORE THE NEXT LOW MOVES
WITH CLDS AND SHWRS MOVES EASTWARD INTO THE FA FOR WED. WENT
LIGHTER ON THE POPS THAN HPC FOR THURS. THE LATEST 12Z GFS SHOWS
A MORE SOUTHERLY TRACK FOR THIS SYSTEM...SO WILL CONTINUE TO
MONITOR TRACK AND TIMING OF THIS SYSTEM AS TIME PROGRESSES.
&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
MAINLY VFR INTO THE AFTERNOON W/MVFR VSBYS THIS MORNING ESP
DOWNEAST. CONDITIONS COULD VERY WELL GO TO MVFR/IFR THIS AFTERNOON
INTO TONIGHT W/CONVECTION FIRING OFF. STRATUS AND FOG COULD BE AN
ISSUE FOR KBHB TIL THE COLD FRONT CLEARS THE COAST SAT MORNING.

LOOK FOR CONDITIONS TO IMPROVE TO VFR ON SAT ACROSS ALL TAF
SITES. SUN THRU TUE LOOKS TO BE VFR ATM...XCPT MVFR POSSIBLE MON
AFT AND NGT WITH SHWRS/TSTMS AS LOW PRES MOVES THROUGH THE REGION.
&&

.MARINE...
NO HEADLINES ATTM. SWELL OUT THERE AND DECIDED TO CARRY IT TODAY.
SWELL SHOULD TO SEA STATE W/WINDS PICKING UP TO 15-20 KT LATE THIS
AFTERNOON INTO TONIGHT AHEAD OF APCHG COLD FRONT. KEPT PREV WAVES
3-5 FT. FOG WILL KEEPS VSBYS BLO 1 NM EARLY TODAY AND THEN IMPROVE
LATER AS WINDS PICK AND SWITCH TO SWLY DIRECTION.

SHORT TERM: HAVE USED 50/50 BLEND OF THE NAM12 AND GFS TO
INITIALIZE GRIDS THEN REDUCED SPEEDS AROUND 2 KNOTS TO COMPENSATE
FOR EFFECTS OF MARINE LAYER. FOR WAVES: WNA GRAPHICS SHOWING MOST
OF FETCH IN GULF OF MAINE...MODEL WAVE HEIGHTS OF 5 FEET PLUS LOOK
TOO HIGH GIVE THE POSITION OF THE FETCH OVER COLDER SEA SURFACE
TEMPERATURES...SO HAVE LOWERED WAVE MODEL NUMBERS BY 1 TO 2 FEET.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...MIGNONE
LONG TERM...NOUHAN
AVIATION...HEWITT
MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Aug 3, 5:26 AM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
526 AM EDT FRI AUG 3 2007

ANZ050-MEZ001>006-010-011-015>017-029>032-040930-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
526 AM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN
MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING.
THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE
ENTIRE REGION IN A SLIGHT RISK FOR SEVERE WEATHER.

ANY THUNDERSTORMS THAT DO BECOME SEVERE MAY CONTAIN DAMAGING
WINDS IN EXCESS OF 58 MPH AND LARGE HAIL. HEAVY RAINFALL CAN ALSO
BE EXPECTED WHICH COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AMATEUR RADIO NETWORK AND SPOTTER ACTIVATION WILL LIKELY BE NEEDED
TODAY INTO TONIGHT.

HEWITT

In the hours before

Local storm report, Aug 3, 11:29 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1129 AM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     10 W BAKER LAKE         46.26N 70.12W
08/03/2007                   SOMERSET           ME   CO-OP OBSERVER

            TREES BLOWN DOWN ON ST. AURLEIE ROAD.

&&

MAT
Local storm report, Aug 3, 11:44 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1144 AM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND GST     KOKADJO                 45.67N 69.45W
08/03/2007  E60 MPH          PISCATAQUIS        ME   CO-OP OBSERVER

            VERY STRONG WIND GUSTS HAVE BLOWN OUTDOOR ITEMS AROUND
            YARD.

&&

MAT
Local storm report, Aug 3, 12:07 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1207 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FUNNEL CLOUD     MASARDIS                46.50N 68.36W
08/03/2007                   AROOSTOOK          ME   PUBLIC

&&

MAT
Local storm report, Aug 3, 12:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     GRAND LAKE MATAGAMON    46.16N 68.79W
08/03/2007                   PENOBSCOT          ME   PUBLIC

            TREES DOWN. SOME SMALL HAIL.

&&

MAT
Local storm report, Aug 3, 12:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1214 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND GST     PORTAGE                 46.76N 68.48W
08/03/2007  M56 MPH          AROOSTOOK          ME   CO-OP OBSERVER

            NO DAMAGE NOTED.

&&

MAT
Local storm report, Aug 3, 12:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1224 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     6 W MAPLETON            46.68N 68.29W
08/03/2007                   AROOSTOOK          ME   PUBLIC

            POWERLINES DOWN. ESTIMATED 60 MPH WINDS.

&&

MAT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:17 AM EDTSevere Thunderstorm WarningCARAroostook43 min
Aug 3, 6:20 AM EDTSevere Thunderstorm WarningCARAroostook55 min
Aug 3, 7:08 AM EDTSevere Thunderstorm WarningCARAroostook37 min
Aug 3, 7:45 AM EDTSevere Thunderstorm WarningCARAroostook46 min
Aug 3, 7:51 AM EDTAreal Flood AdvisoryCARAroostook2 hr
Aug 3, 10:35 AM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis, Somerset55 min
Aug 3, 11:06 AM EDTSevere Thunderstorm WarningCARAroostook, Piscataquis, Somerset54 min
Aug 3, 11:29 AM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis61 min
Aug 3, 11:52 AM EDTSevere Thunderstorm WarningCARAroostook, Penobscot53 min
Aug 3, 12:03 PM EDTSevere Thunderstorm WarningCARAroostook57 min
Aug 3, 12:45 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot60 min
Aug 3, 12:56 PM EDTTornado WarningCARAroostook34 min
Aug 3, 1:34 PM EDTAreal Flood AdvisoryCARAroostook95 min
Aug 3, 1:52 PM EDTAreal Flood AdvisoryCARAroostook, Penobscot, Piscataquis3 hr
Aug 3, 2:02 PM EDTSevere Thunderstorm WarningCARPiscataquis43 min
Aug 3, 2:46 PM EDTSevere Thunderstorm WarningCARPiscataquis44 min
Aug 3, 2:50 PM EDTSevere Thunderstorm WarningCARPiscataquis40 min
Aug 3, 3:26 PM EDTSevere Thunderstorm WarningCARPiscataquis38 min
Aug 3, 4:08 PM EDTAreal Flood AdvisoryCARAroostook, Penobscot, Piscataquis2 hr
Aug 3, 4:22 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot38 min
Aug 3, 5:11 PM EDTSevere Thunderstorm WarningCARAroostook34 min
Aug 3, 5:13 PM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset21 min
Aug 3, 5:43 PM EDTSevere Thunderstorm WarningCARPenobscot32 min
Aug 3, 6:10 PM EDTAreal Flood AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Washington3 hr
Aug 3, 6:12 PM EDTSevere Thunderstorm WarningCARPenobscot33 min
Aug 3, 6:34 PM EDTSevere Thunderstorm WarningCARPenobscot26 min
Aug 3, 6:37 PM EDTAreal Flood AdvisoryCARAroostook, Piscataquis, Somerset3 hr
Aug 3, 6:47 PM EDTSevere Thunderstorm WarningCARAroostook24 min

Nearby

Tornado Warnings in Maine, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.